MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR THCG

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR THCG
Catalog Number 10308985
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an elevated advia centaur total human chorionic gonadotropin (thcg) patient result which was discordant relative to repeat testing.Siemens reviewed the instrument data, and the information provided by the customer.Quality control (qc) recovered within the acceptable ranges and no issues were reported with other patient samples.The sample carryover was ruled out as the analyzer uses disposable sample tips.Based on the available information, the cause of the discordant result was unable to be determined.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.
 
Event or Problem Description
The customer reported that they obtained an erroneously elevated advia centaur total human chorionic gonadotropin (thcg) patient result vs repeat testing.After a week from the date of event the patient was redrawn and processed on the original analyzer, and the result was lower and consistent with the patient's clinical history.The new sample result was reported to the physician(s) and physician(s) questioned the initial elevated result.The original sample was repeated again on the original analyzer and the result obtained was lower and consistent with the new sample result.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ADVIA CENTAUR
Common Device Name
ADVIA CENTAUR THCG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23529784
Report Number1219913-2025-00205
Device Sequence Number9020786
Product Code DHA
UDI-Device Identifier00630414505176
UDI-Public(01)00630414505176(10)96921366(17)260718
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Catalogue Number10308985
Device Lot Number96921366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown